# SDR SWIA2020020748315

- Difficulty date: January 9, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FRAME LOCATED AT FS333.00 FROM STGR 20R TO STGR 18R FOUND CORROSION ON FRAME SECTOR.   (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW FRAME LOCATED FS333.00 FROM STGR 20R TO STGR 18R REF-CRJ-700 SRM, SRM, AND DWG. LEAK CHECK GOOD,NO LEAKS NOTED.  COMPLIED WITH TASK.
